Doctor insights on:
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Since you can't take Advil (ibuprofen) when pregnant. What do you take when you feel sick or back/head hurts instead of advil (ibuprofen)?
Tylenol (acetaminophen): Although few drugs have been well studied in pregnant women, Acetaminophen (tylenol) has a long history of safe use during pregnancy and have no known harmful effects during pregnancy when taken according to the package directions. Acetaminophen is considered to be the over-the-counter fever reducer & pain reliever of choice in pregnancy in an otherwise healthy patient with no known liver disease. ...Read more
Have a terrible toothache, but oxycodone is making me a bit queasy. Will an 800 mg ibuprofen help enough with pain relief?
800 mg can help: If you have a severe toothache, seek immediate help from your dentist before the problem becomes worse and more complicated. Remember, toothache pain will not go away on its own. Ibuprofen 800 mg can help relieve the pain, where inflammation is present, caused from dental pain until you consult your dentist. ...Read moreSee 3 more doctor answers
I have upper abdominal & back pain & nausea. I get these once every few months and it will last for 2 to 3 days. Goes away after motrin & heat pad?
I took Advil on an empty stomach and within 15 minutes I felt nauseas, faint, hands went numb, vision was blurry. Is this because of Advil?
You may have had an allergic reaction to Advil. Do not take Advil or related drugs. You may use Tylenol for pain relief. It would be prudent to discuss the matter with your doctor.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex. ...Read more
Please answer urgently! I am experiencing a severe headache behind my left eye, accompanied by nausea. Will Zofran (ondansetron) help this nausea? Advil didn't help
Acc. Took 4, 800mg motrin and 1760mg Aleve (naproxen) in 1 day for 5 days (now stopped) now I have nausea, stomach pain (high), fatigue, bloating. What should I do?
Go to the ER.: People do not take doses that high by accident. Go to the er now. You my have a major problem. ...Read more
Gastritis: Your abdominal pains can be from many sources such as peptic ulcer disease, gastritis, gall stones, pancreatitis and many other causes. They can all present with nausea as well. Until you know the cause do not take motrin as this can make the gastritis or stomach ulcers worsen. Please see a physician in person. ...Read more
Went to e.R for ear pain gave me motrin, having nausea, body aches, fever, and weakness afterwards. Normal?
It may be normal or: Apparently you were examined in er, and they did not find any evidence of bacterial infection and gave you Motrin for pain and body aches.If you are nauseaous or vomit, I will switch to tylenol (paracetamol) as Motrin can cause nausea etc, and drink extra fluids. If you don't feel better in 2 days consult your doctor for another check up. ...Read more
Can u have a heart attack from BP 137/81 HR72. Mild discomfort tightness exactly left side been going on for more than 2 hours. Tried Tylenol 1000 mg Motrin 800 mg NO RELIEF. Also ambian didn't work. Minor nausea (Cardiac pt. Since 2011.mild CAD)
38yo unexplained pelvic pain/discomfort (& upper leg pain). Pelvic pain worse after intercourse, requiring tylenol/advil & feel nausea, for 1-2 days.
Pelvic pain: Pelvic pain is caused by many things including but not limited to endometriosis which also cause pain during sex as it tends to grow behind the vagina in the cul de sac of douglas inside your body. Laparoscopy is essential to an accurate diagnosis along with as a physical exam by a md. ...Read more
Daughter suffers from headaches almost daily. Had eyes checked, has reading glasses, no nausea or blurred vision. Advil helps. We've been advised to go to a patient first-type of facility and then have them refer her to a neurologist who would then orde
A common cause of daily headaches is chronic sinusitis with nasal congestion. This is typically seen in the presence of allergies or asthma. A visit with a ENT (ear, nose, and throat) specialist is in order if this is a possibility. There are very effective treatments for this problem (medications, minor surgery etc.) otherwise a visit with a neurologist is not a bad idea.
Best of luck. ...Read more
7 yr. Old having headaches and now splotchy rash. Have been giving him tylenol (acetaminophen) and motrin, alternating, all day also some nausia
103 temp for 2 days, ER gave ibuprofen, nausea & pain med, Day 3 fever gone but severe headache, they said more ibuprofen, took 800mg still hurts?
My daughter has a temp (99.7 with fever meds). She's complaining of a head ache, sore throat & nausia (at times). Besides tylenol (acetaminophen) & Motrin
Dr. Can check throat: Mild nose and throat symptoms can be from cold viruses, strep throat, allergies, etc..., except that allergies usually don't cause a fever. Doctors have rapid 5-minute tests for strep, so a primary care doctor can diagnose strep and start antibiotics "right away", which means within the first 3 days of a strep throat infection. ...Read more
Not sick...but past few days have had headaches and mouthwatering nausea. Feel like I need to constantly eat. NO Fever...nothing. Ibprofren won't work?
Yes: These meds are fine to take concomitantly. Best wishes. ...Read more
I am experiencing warm skin, nausea (severity: mild) and I took iburprofen. The following also describes me: Abdominal discomfort. What should I do?
I been taking ibeproufin for pain lately & ever since then I been feeling sick in my upper stomach, chills, & pooping nausea?
May be a side effect: Ibuprofen - and all medications in its family - can cause gastrointestinal irritation, upset stomach, nausea, even bleeding or ulcer! Bleeding from the GI tract may appear as black, tarry stools - or look like coffee grounds when you vomit. Isn't that interesting? Clearly, get in touch with your doctor urgently if these things happen. A switch to tylenol (acetaminophen) could help, but check in with your doctor. ...Read more
My daughter has a 103.5 fever started today. She just feels achy no headache, nausea, ear or throat pain. How often can I alternate ibuprfen/ tylenol (acetaminophen)?
Unless your child has a history of febrile seizure, I wouldn't recommend alternating Ibuprofen and acetamenophen (tylenol). I find it prevents mistakes of overdosing if you just stick with one that works. Either one is fine to treat fever and/or pain.
Acetamenophen can be given as often as every 4h. Ibuprofen can be given every 6h. Just avoid using Ibuprofen constantly on an empty stomach. ...Read more